Get your Health question answered in 3 easy steps

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes pain in testicles and legs?

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2264 Questions

default
Posted on Mon, 18 Aug 2014 in Pregnancy
Question: Hi doctor,

I am 25 years old male. I have the habit of masturbating
daily since last 5 years. From the last 5 months I often get pain in testicles and legs. Is this because of that?. can this lead to testicle cancer ....please help me on this

Thanks
XXXXXX
doctor
Answered by Dr. Soumya 8 minutes later
Brief Answer:
Mastrubation myth

Detailed Answer:
Hello XXXXX

Welcome to healthcare magic.

There are so many tumors associated with mastrubation. Let me reassure all of them are myth and not facts.

Mastrubation is commonly practiced by young men to relieve of sexual anxiety and pleasure.

This is not a bad habit and does not lead to body pain or testicular cancer. These are wrong information.

Mastrubation is safe practice and you can continue performing it without fear or inhibitions. Dont worry about cancer or body pain.

Let me know if you have any more questions.

Regards
Dr. Soumya
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Soumya 2 hours later
hi XXXXXXX

in the above answers you mentioned "there are many tumors associated with masturbation". is it tumor or rumor? I got from your answer that heavy masturbation will not cause any body pain or testicular cancer right?

thanks, XXXXXXX
doctor
Answered by Dr. Soumya 1 minute later
Brief Answer:
No pain or cancer

Detailed Answer:
Hi,

That was typing error. I meant rumor and not tumor.

Yes. You are right. Heavy mastrubation will not cause any body pain or testicular cancer.

Let me know if you need any more clarification.

Regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Soumya 4 hours later
hi XXXXXXX

thanks for confirming this. I believe the pain is not because of testicular cancer .

in that case what could be the reason for the pain in my left thigh bone joint near testicle.

I under gone some tests like kidney, liver and blood test. but all the test results were normal.

can you please suggest me any course of medicine to get rid of this pain.

Thanks,
XXXXX
doctor
Answered by Dr. Soumya 10 minutes later
Brief Answer:
Musculoskeletal pain

Detailed Answer:
Hello

The pain you mentioned seems to be musculoskeletal pain.

This pain generally arises in men who ride 2 wheeler or sit for long hours.

Avoid 2 wheeler for few days and excercise regularly to strengthen muscles.

Regards
Dr. Soumya
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Lab Tests
Medical Topics

Recent questions on Anxiety

doctor1 MD

I started experiencing an electrical shock sensation during sleep several weeks ago. I am 51 yr old female. My DR prescribed xanax for nighttime panic attacks, but the shocks continue. I have them every night, several times and if they are particularly bad, I have to catch my breath. Almost like hypervenitilating. Trying to get scheduled for sleep study....any other suggestions?

doctor1 MD

I am 21 year old female, 5'6 150 pounds, and for the past few months, perhaps about two months, I have had moments where my chest feels incredibly tight. A lump in my throat. Pain in my chest and neck. It is very painful when it happens and last from about 6 minutes to 25. I am wondering what this could possibly be, some people suggested anxiety attacks?

doctor1 MD

Hi I am a 17 year old male I am 6 ft tall and 175 lbs recently I have been feeling dizzy and weak and my heart beats fast at times with sweaty palms. In the past I experience the same things and the Dre said it was my sugar dropping and panic attacks I'm afraid this could be serious. Help?

doctor1 MD

Hi there im asking this qustion for my friend, a 21 year old female who at random times has a sudden increase in heart rate, quite rapid i felt it. During or soon after her heart is racing she gets uncontrollable shakes and a minor headache. She hasn't seen a doctor for this, but what i've found online is possible panic attack? She said that her arm went tingly, like the feeling when a body part falls asleep, but it was only momentarily. She also vomited. Any suggestions docs?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?